# SDR QXEA2010051700303

- Difficulty date: May 11, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 22,345 hours, 16,426 cycles
- Engine: Ge CF348C1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 5913000
- Part serial: A0221
- Condition: Failed
- Location: Rt Wing Te Flaps
- Part time: 19,781 hours, 14,441 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

UPON FLAPS 20 SELECTION DURING APPROACH,  GOT A FLAPS FAIL CAUTION MESSAGE.  PERFORMED CHECKLIST WITH NO CHANGE.  FLT CTRL SYNOPITIC PAGE INDICATED L FLAPS AT 16 DEG AND NO INDICATION ( 2 DASHES )FOR RT FLAPS. SLATS INDICATED 20 DEG. DIVERTED AND LANDING WAS UNEVENTFUL. INTERROGATED MDC AND FOUND FAULT, FLAP RT BPSU / RT RESOLVER 1, ADVANCED DIAGNOSTIC SHOWED SFECU2, LABLE 353F, BIT 18 SET TO 1. COMPLIED WITH FIM TASK 27-52-03-810-807-A01, FAULT CLEARED AND DID NOT REOCCUR, NO FURTHER FAULTS NOTED. CLEANED AND RESEATED CONNECTORS AT RT BPSU. COMPLIED WITH FLAP AND SLAT SYS OPS CHECK IAW AMM TASK 27-50-00-710-801, OPS CHECKS GOOD. FERRIED FOR REPLACEMENT OF THE BPSU.  BPSU REPLACED. RETURNED TO SERVICE.
